# SDR 2009F00057

- Difficulty date: July 30, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N38RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0749
- Aircraft time: 271 hours
- Engine: Pwa PW206B2
- Engine time: 271 hours
- System (JASC): 6200 · Main Rotor System
- Part: Isolator
- Part number: L633M2010108
- Part serial: 2P8255
- Condition: Leaking
- Location: Zone 200
- Part time: 271 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON THURSDAY 07/30/09 AT APPROX 0730 HRS TOOK OFF FOR AN INTER FACILITY TRANSFER.  LANDED WITHOUT INCIDENT.  TOOK OFF FOR RETURN AT APPROX 0822 HRS. CLIMB TO 8000 FT WENT FAIRLY SMOOTH AND WITHOUT INCIDENT.   STARTED TO LEVEL OFF, HELICOPTER BEGAN TO SHAKE LATERALLY.   WOULD CLASSIFY INTENSITY AS MODERATE.  FLIGHT MEDIC, IMMEDIATELY VOICED CONCERN ABOUT LEVEL OF LATERAL VIBRATION.  CONTINUED FOR A SHORT TIME TO SEE IF VIBRATION WOULD SMOOTH OUT AT ALTITUDE, BUT IT DIDN’T.  BOTH CREW MEMBERS WERE FEELING THE VIBRATION AT THIS POINT AND WERE VERY CONCERNED.  DIDN’T NOTICE ANYTHING UNUSUAL IN REGARDS TO THE N2 OR NR WAS HOLDING AROUND 100KTS AND 8000 FT.  THERE WERE NO WARNINGS ON THE CAD. EVERYTHING APPEARED NORMAL TO ME EXCEPT THE LATERAL VIBRATION WE WERE EXPERIENCING.  MADE DECISION TO MAKE A PRECAUTIONARY LANDING BACK AT DEPARTURE.  TURNED LT AND DESCENDED WITH REDUCED POWER. TORQUE WAS AROUND 30 PERCENT AND KEPT THE AIRSPEED AROUND 110-120KTS.  VIBRATION WAS SIGNIFICANTLY REDUCED AT THIS POINT. AS MADE TURN TO FINAL ACFT SEEMED TO PERFORM NORMALLY UNTIL LEVELED OFF AT AROUND 50 FT.  AIR TAXIED BACK TO PAD AT APPROX 25 KNOTS AT 50 FT AND SOME OF THE VIBRATION RETURNED ALTHOUGH IT WAS MINOR.  LANDED WITHOUT ANY FURTHER INCIDENT.  NOTIFIED BASE MECHANIC, AND AAOC.  MX REPORT:  FURTHER INVESTIGATION OF ACTUAL CAUSE OF  VIBRATION WAS FAILURE OF THE LT FWD Z-ARIS VIBRATION ISOLATOR.  MX FOUND THE UNIT LEAKING HYD FLUID.  REMOVED (PN L633M2010108, SN 2P8255), AND INSTALLED SAME (PN, S/N 194801/026).  INSPECTED BY MFG.
